# SDR SWAA2017110317544

- Difficulty date: October 10, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 303 TO BS 312, STR 23L.  R&R INTERCOSTAL PER SRM & DWG.
